# SDR SWI2025F01257

- Difficulty date: March 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL COAMING IS CRACKED   (C-CHECK RO 09/07/2025)REMOVED AND REPLACED COAMING P/N CN624-2060-209 ON R/H LOWER TRANSCOWL, REF. REO 670-54-21-1207, REV. A, 2015-08-27. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY. CAMP 29865263.
